# SDR YENA2024102801406

- Difficulty date: October 28, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 12,160 hours, 1,786 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Indication
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#33, BOS-CDG. (ETOPS) 'ENG 2 LOOP B FIRE FAULT CAUTION DISPLAYED INTERMIT DURING FLIGHT ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ); PERFORMED ENG 2 FIRE LOOP TEST IA WAMM 26-12-00. OPS CHECK GOOD. NO DEFECTS NOTED FAULTS DISPLAYED ON ECM. MDDR CLEARED PLACARD RMV. MX-4 UPDATED (MSG HAS NOT APPEARED WITHIN THE LAST FEW PREVIOUS FC).
